On semi separation axioms on \(L\)-fuzzifying topological spaces

Main Article Content

Mohammed Khalaf Hussein
A. A. Abd El-Latif

Abstract

In this paper we introduce and study the concepts of semi \(T_0\); semi \(T_1\); semi \(T_2\)  (Hausdorff), semi \((T_3\) (regularity), semi \(T_4\) (normality), semi  \(R_0\); and semi \(R_1\)  separation axioms in \(L\)-fuzzifying topological space where \(L\) is a complete residuated lattice. Sometimes we add more condition on \(L\) such as the completely distributive law or the double negation law.

Article Details

How to Cite
Hussein, M. K. ., & Abd El-Latif, A. A. . (2022). On semi separation axioms on \(L\)-fuzzifying topological spaces. Journal of Advanced Studies in Topology, 7(2), 110–124. Retrieved from http://m-sciences.com/index.php/jast/article/view/203
Section
Research Articles